# SDR RAIA201712030001

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 38,486 hours, 23,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT (#1) LENS IS CRACKED. R & R PAX DOOR SWING ARM EMERGENCY LIGHT (#1) LENS. OPS CHECK GOOD.
